# SDR GRAA9616

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE LEFT ACCESSORY COMPARTMENT EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY POWER SUPPLY PACK.  MAINTENANCE PERFORMED AND OPERATIONAL CHECK OF THE SYSTEM.  THE EMERGENCY FLOOR TRACK SYSTEM CHECKED NORMAL, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
